Skip to Accessibility Tools Skip to Content Skip to Footer

Antibiotic Resistance and Side Effects

I have experienced terrible “gut” related problems after daily ingestion of antibiotic (erythromycin); including weight gain, constant constipation with brief episodes of diarrhea only to be immediately followed by more constipation. Several episodes of yeast overload in gut as well as an increase in bouts of thrush which is due to the destruction of good bacteria in the gut. No amount of probiotics has had any impact of consequence. Many, many studies of antibiotic resistance and other negative, life time issues have been conducted but my pulmonary dr seems oblivious to them. Any suggestions… has anyone else dealt with this?

This article represents the opinions, thoughts, and experiences of the author; none of this content has been paid for by any advertiser. The COPD.net team does not recommend or endorse any products or treatments discussed herein. Learn more about how we maintain editorial integrity here.

Comments

  • jeanninewilber author
    1 year ago

    Correction:Antibiotics and Side effects …… My nightmare has been as a result of arythromyacin, Thank you

  • Poll